Re: Please help by Able90 ..... Acne Forum
Date: 10/14/2013 8:07:57 PM ( 8 years ago ago)
Quote: "I want to know what's your opinion on the colotrum? What do you think it could have done to me?"
Are you talking about “colostrum”? If so the reactions which you described could have been caused by one of several reasons. For example, an allergic reaction to colostrum can include skin irritation and rashes. Another cause could be the die-off toxins since sometimes these mimic the Candida symptoms such as Acne and rashes.
You would do better by taking either spirulina or chlorella both of which are on the diet I used to cure my own Candida infestation.
Quote: "I've gotten a colonoscopy done, and everything looks fine. I've had a stool analysis done and the doctor said everything looks fine as well (No more candida)."
A stool test isn’t dependable as far as testing for Candida. The only true test is a systemic candidiasis test known as a Candida antibodies test.
I agree with Kolt, it would be interesting to see a list of foods you’re eating.
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.org/forums/fmp.asp?i=2114434